# SDR AALA201601119011

- Difficulty date: January 8, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 35,700 hours, 26,870 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT ELEVATOR TOP SKIN HAS EVIDENCE OF WATER INGRESS AT 5.5 INCHES FROM TE & 24 INCHES FROM THE OTBD END.  REPAIRED ELEVATOR IAW SRM 55-21-11-201-1 PARAGRAPH 5 E.
